Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking Phenazopyridine. Urine shows increased white cells. Abdominal pain, pain below ribcage, fatigue

I am taking phenazopyridine for an ongoing infection. my doc says that my urine sample has a large number of white cells, but says he is confused, that he does not think it's a uti, so he has ordered a series of tests in 3 weeks. my symptoms are burning and low abdominal pain, fatique and this morning iraised my left arm and a sharp stabbing pain struck my left side behind my ribcage. with strong pain meds, it hasn't subsided. i don't think i can wait 3 more weeks. should i call my urologist asap?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
You had burning and lower abdominal pain, fatigue,
You had pain in left shoulder, more on movement.
Stabbing pain behind the left rib cage.
You have got plenty of pus cells in urine indicates that you are having urinary tract infection.
Causes of shoulder and back pain suggests that it may be orthopedic , Or pains secondary to the U.T.I. or may be pain due to ascending infection of the U.T.I.
I advise you to consult a urologist for diagnosis and treatment. You may have to go for M.R.I. culture and sensitivity of the urine besides other routine tests for confirmation.
Wishing for a quick and complete recovery, and thanks for calling H.C.M.F.
Best regards.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor